# SDR ASAA2023061843615

- Difficulty date: June 18, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 32,624 hours, 10,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 AND R1 EMERGENCY SLIDE LIGHTS INOP. GROUNDED - YES. RELAMPED L1 AND R1 EMERGENCY SLIDE LIGHTS REF. AMM 33-51-04-960-801.
